Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Is duphaston and primolut not same as micronor ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
is duphaston and primolut nor the same thing as micronor
Posted Fri, 13 Jul 2012 in Women's Health
Answered by Dr. Raju A.T 13 minutes later

Thanks for your query.

Both Primolut N and Micronor have a common ingredient Norethisterone which is a analogue of female sex hormone Progesterone.

Duphaston contains Dyhydrogesterone which also is an analogue of progesterone.

All above medications have similar effects and are used for same indications.

Well, amongst above the better one would be the Duphaston as oral bioavailability is good with it and its an effective drug.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Follow-up: Is duphaston and primolut not same as micronor ? 10 minutes later
If i have taken the primolut nor and duphaston in the past will the micronor have the same side effects? Or does the micronor have more side effects? Can I expect the same reaction?
Answered by Dr. Raju A.T 4 minutes later
Hi again,

Thanks for writing back.

Yes the side effect profile all above preparations are similar.There would be no difference as the functions of the ingredients in above three are same.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor